# SDR CALA2017121304422

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 28,675 hours, 9,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN AT AISLE 15 ABC. REMOVED AND REPLACED AISLE 15 ABC SEAT ROW LIGHT ASSY REF MM 33-51-11. VERIFIED REPLACEMENT EMERGENCY LIGHT ASSY ON ROW 15 ABC. OPS CHECK GOOD.
